Journal article icon

Journal article

Modelling macrophage infiltration into avascular tumours

Abstract:

In this paper a mathematical model that describes macrophage infiltration into avascular tumours is presented. The qualitative accuracy of the model is assessed by comparing numerical results with independent experimental data that describe the infiltration of macrophages into two types of spheroids: chemoattractant-producing (hepa-1) and chemoattractant-deficient (or C4) spheroids. A combination of analytical and numerical techniques are used to show how the infiltration pattern depends on t...

Expand abstract

Actions


Access Document


Publisher copy:
10.1080/10273660290015242

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Expand authors...
Journal:
Journal of Theoretical Medicine
Volume:
4
Issue:
1
Pages:
21-38
Publication date:
2002-01-01
DOI:
EISSN:
1607-8578
ISSN:
1027-3662
URN:
uuid:7690262f-12cc-4c2f-af5b-5abdc3b195a5
Source identifiers:
112802
Local pid:
pubs:112802
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP